Intrinsic scaling properties for nonlocal operators

Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kaßmann, MoritzUniBi; Mimica, Ante
Abstract / Bemerkung
We study integrodifferential operators and regularity estimates for solutions to integrodifferential equations. Our emphasis is on kernels with a critically low singularity which does not allow for standard scaling. For example, we treat operators that have a logarithmic order of differentiability. For corresponding equations we prove a growth lemma and derive a priori estimates. We derive these estimates by classical methods developed for partial differential operators. Since the integrodifferential operators under consideration generate Markov jump processes, we are able to offer an alternative approach using probabilistic techniques.
Stichworte
Integrodifferential operators; regularity; jump processes; intrinsic; scaling
Erscheinungsjahr
2017
Zeitschriftentitel
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Band
19
Ausgabe
4
Seite(n)
983-1011
ISSN
1435-9855
Page URI
https://pub.uni-bielefeld.de/record/2912351

Zitieren

Kaßmann M, Mimica A. Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 2017;19(4):983-1011.
Kaßmann, M., & Mimica, A. (2017). Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 19(4), 983-1011. doi:10.4171/JEMS/686
Kaßmann, M., and Mimica, A. (2017). Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19, 983-1011.
Kaßmann, M., & Mimica, A., 2017. Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 19(4), p 983-1011.
M. Kaßmann and A. Mimica, “Intrinsic scaling properties for nonlocal operators”, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 19, 2017, pp. 983-1011.
Kaßmann, M., Mimica, A.: Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 19, 983-1011 (2017).
Kaßmann, Moritz, and Mimica, Ante. “Intrinsic scaling properties for nonlocal operators”. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19.4 (2017): 983-1011.